Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1950, Volume 5, Issue 2(36), Pages 191–195 (Mi umn8419)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific notes and problems

On special $\varepsilon$-nets

M. S. Brodskii


Full text: PDF file (520 kB)

Bibliographic databases:

Citation: M. S. Brodskii, “On special $\varepsilon$-nets”, Uspekhi Mat. Nauk, 5:2(36) (1950), 191–195

Citation in format AMSBIB
\Bibitem{Bro50}
\by M.~S.~Brodskii
\paper On special $\varepsilon$-nets
\jour Uspekhi Mat. Nauk
\yr 1950
\vol 5
\issue 2(36)
\pages 191--195
\mathnet{http://mi.mathnet.ru/umn8419}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=36504}
\zmath{https://zbmath.org/?q=an:0039.18702}


Linking options:
  • http://mi.mathnet.ru/eng/umn8419
  • http://mi.mathnet.ru/eng/umn/v5/i2/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Shulman, “One fixed-point theorem”, Funct. Anal. Appl., 13:1 (1979), 74–75  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук
    Number of views:
    This page:194
    Full text:101
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021